# SDR A6WA201140097

- Difficulty date: February 18, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS HOLE FOR PANEL 132 HAS 4 DAMAGED FASTENER HOLES IN FUSELAGE SKIN.  REPAIRED 4 EA HOLES IAW REO 601R-53-11-162, REV B.
